# SDR ERAA20120040

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N215AL
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 32,208 hours, 36,567 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 2095S8
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 32,208 hours, 36,567 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEC INV INOP ACCOMPANINED BY A POSSIBLE ELECTRICAL SMELL.  REMOVED AND REPLACED THE SECONDARY INVERTER AND OPS CHECKED GOOD.
